Jump to content
Important Survey - Please Participate ×

Worse symptoms near end of taper?


[Da...]

Recommended Posts

I have been tapering from Valium for 16 months and am down to 4 mg.  The last two cuts have brought on much longer periods of more severe symptoms.  After my last cut of .5 mg on August 13 I had an amazing pretty good 17 days.  Then on August 30 th nasty symptoms started and are still giving me lots of trouble.  Have had maybe 6 or 7 better days in that period.  Do I have bad symptoms to look forward to the rest of the way down?
Link to comment
Share on other sites

.5mg is a 12.5% cut from 4mg.  Yup, I'll bet that hit you pretty hard.

 

To control your sxs as you get closer to the end, you need to make smaller cuts. :thumbsup:

Link to comment
Share on other sites

nobody can predict how rest of your taper will go. some people feel better, some worse. i'm in same boat now. last cut was hell-ride. now that i feel somewhat good i am nearly scared of another cut. going to get liquid from compounding (too lazy to do it by myself) and will taper last mile in smaller but steady drops.
Link to comment
Share on other sites

I agree with Builder. I'm also tapering Valium. Going from 5 to 4.5 (a 10% cut) hit me pretty hard so I switched to .25mg cuts which were definitely easier.
Link to comment
Share on other sites

×
×
  • Create New...